Simplicial homology and Hochschild cohomology of Banach semilattice algebras

Choi, Yemon (2006) Simplicial homology and Hochschild cohomology of Banach semilattice algebras. Glasgow Mathematical Journal, 48 (2). pp. 231-245. ISSN 0017-0895

[img]
Preview
PDF (S0017089506003028a)
S0017089506003028a.pdf - Submitted Version

Download (141kB)

Abstract

The $\ell^{1}$-convolution algebra of a semilattice is known to have trivial cohomology in degrees 1, 2 and 3 whenever the coefficient bimodule is symmetric. We extend this result to all cohomology groups of degree $\geq 1$ with symmetric coefficients. Our techniques prove a stronger splitting result, namely that the splitting can be made natural with respect to the underlying semilattice.

Item Type:
Journal Article
Journal or Publication Title:
Glasgow Mathematical Journal
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 48 (2), pp 231-245 2006, © 2006 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
68303
Deposited By:
Deposited On:
24 Jan 2014 05:52
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Nov 2020 02:33